Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A subquadratic algorithm for computing the $n$-th Bernoulli number
HTML articles powered by AMS MathViewer

by David Harvey PDF
Math. Comp. 83 (2014), 2471-2477

Abstract:

We describe a new algorithm that computes the $n$th Bernoulli number in $n^{4/3 + o(1)}$ bit operations. This improves on previous algorithms that had complexity $n^{2 + o(1)}$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11B68, 11Y55
  • Retrieve articles in all journals with MSC (2010): 11B68, 11Y55
Additional Information
  • David Harvey
  • Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney NSW 2052, Australia
  • MR Author ID: 734771
  • ORCID: 0000-0002-4933-658X
  • Email: d.harvey@unsw.edu.au
  • Received by editor(s): October 14, 2012
  • Received by editor(s) in revised form: February 7, 2013
  • Published electronically: April 1, 2014
  • Additional Notes: The author was supported by the Australian Research Council, DECRA Grant DE120101293.
  • © Copyright 2014 David Harvey
  • Journal: Math. Comp. 83 (2014), 2471-2477
  • MSC (2010): Primary 11B68, 11Y55
  • DOI: https://doi.org/10.1090/S0025-5718-2014-02832-9
  • MathSciNet review: 3223342